Source algebras and source modules

Markus Linckelmann, J. Alperin, R. Rouquier

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)262-271
Number of pages9
JournalJournal of Algebra
Volume239
Issue number1
DOIs
Publication statusPublished - 2001

Keywords

  • BLOCKS

Cite this

Linckelmann, M., Alperin, J., & Rouquier, R. (2001). Source algebras and source modules. Journal of Algebra, 239(1), 262-271. https://doi.org/10.1006/jabr.2000.8625